# SDR R61A201608090463

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 31,257 hours, 19,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR LOCK INDICATORS WERE NOT SHOWING GREEN. MAINTENANCE ADJUSTED THE DOOR LOCK INDICATORS IAW AMM AND OPS CHECKED GOOD.
